# SDR IPXA11164043

- Difficulty date: December 29, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,950 hours, 3,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, SEAT TRACK CORRODED IN CABIN COMPT AT Y1137 BETWEEN FR 79 AND FR 80/82.  REMOVED DAMAGED SEAT TRACK SECTION AT Y1137 BETWEEN FR 79 AND FR 80/82.  FABRICATED REPAIR AND INSTALLED SRM 53-10-16, FIG 201.
